| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker as the device was unrepairable.The root cause was not established.The device remains with the customer.
Event or Problem Description
The customer contacted stryker to report that their device was not powering on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.